International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 3, Pages 621-623
On whitehead's second lemma for Lie algebras
Department of Mathematics, North Carolina Central University, Durham 27707, North Carolina, USA
Received 4 December 1980; Revised 15 September 1981
Copyright © 1982 William T. Fletcher. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A proof of Whitehead's second lemma which is independent of the first Whitehead lemma is given.